# SDR ASOA04763

- Difficulty date: September 10, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, AFT LOWER CORNER SKIN AND RIVET ON THE PAX DOOR WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED THE AFT LOWER CORNER SKIN AND RIVET ON THE PASSENGER DOOR AIW SRM 52-11-00, FIG 412.  (M)
